# SDR F3LA2018082700409

- Difficulty date: August 17, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-112
- Aircraft serial: 2448
- Aircraft time: 46,666 hours, 23,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220500
- Condition: Corroded
- Location: Frames 66-68
- Part time: 46,666 hours, 23,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT FLOOR SUPPORT, -Y1292, FRAMES  66 - 68.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11, 51-44-11, AND 53-41-14-283-004.
